# SDR TSAA0253247

- Difficulty date: November 18, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 65465271
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED AREA AND VERIFIED CRACK REMOVED USING HFEC.  FABRICATED 3 FILLERS AND REPAIR DOUBLER FROM 2024-T3 AS SHOWN IN PHOTO 1, MAINTAINING 2D EDGE MARGIN, MIN .5 INCH OUTSIDE CORNER RADIUS WITH 2.0 INCH INSIDE CORNER RADIUS AND 5D-6D SPACING AT NEW FASTENER LOCATIONS.  FINISH ALL BARE ALUMINUM WITH ALODINE AND TWO COATS OF BMS 10-11 TYPE 1, PRIMER.  INSTALLED FILLERS AND REPAIR DOUBLER WITH FASTENERS INDICATED IN FIGURES 1, 2, AND TABLE 1.  APPLIED FILLET SEAL OF BMS'S 5-95 SEALANT AROUND EDGES OF REPAIR, BS 420, 440, 460, 480 AND 767.  VERIFIED 8110-3 RECEIVED.  REPAIR COMPLETED IAW ECO3250, DEVIATION AF.  AIRCRAFT RETURNED TO SERVICE.  (M)
